# SDR LU42001F00000

- Difficulty date: June 28, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N63807
- Make and model: Piper PA-23-250
- Aircraft serial: 277754131
- System (JASC): 6122 · Propeller Governor
- Part: Idler Gear
- Part number: C4170
- Condition: Cracked
- Location: Governor
- Component: Governor, Hartzl
- Component part number: F628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER GEAR, NUMEROUS INDICATIONS AT BASE OF TEETH EXTENDING AROUND CORNER.
